# SDR AWXA200700284

- Difficulty date: February 23, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 64,240 hours, 44,641 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65C530105354
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND RIGHT WING SPAR CHORD CRACKED, WBL 157, UNDER AFT OUTBOARD GEAR BEAM SUPPORT FITTING.  REPAIRED RIGHT WING SPAR CHORD, WBL 157, UNDER AFT OUTBOARD GEAR BEAM SUPPORT FITTING IAW AWA ER 03-5700-07052-SS4.
